(No reviews yet) Write a Review
HealthA2Z Sinus Headache PE, Maximum Strength, Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. The non-drowsy formula contains 325 mg of acetaminophen and 5 mg of phenylephrine HCl. This sinus pressure & pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such as sinus pressure, headaches, and minor aches and pains. It helps promote sinus drainage and temporarily reduces fever and relieves headache, as well as other minor body aches and pains. It can be used by adults and children 12 years and older for powerful sinus pressure, congestion and pain relief.
HealthA2Z Sinus Headache PE, Maximum Strength
HealthA2Z Sinus Headache PE, Maximum Strength is a combination medicine used to treat headache, fever, body aches, cough, stuffy nose, and sinus congestion caused by allergies, the common cold.
temporarily relieves these symptoms associated with hay fever or other respiratory allergies, and the common cold:
-Sinus congestion and pressure
-minor aches and pains
-promotes sinus drainage
-temporarily reduces fever
Why HealthA2Z Sinus Headache PE, Maximum Strength?
Sinus pressure and pain relief
HealthA2Z Sinus Headache PE, Maximum Strength caplets for temporary relief of sinus congestion and pressure with pain. Formulated with acetaminophen for pain relief and phenylephrine as a decongestant.
The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain.
Does not contain Pseudoephedrine
The main active ingredient in HealthA2Z Sinus Headache PE does not contain pseudoephedrine.
Do not use more than directed. Adults and children 12 years and over: take 2 caplets every 4 hours. Do not take more than 10 caplets in 24 hours. Children under 12 years: ask a doctor.